Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Bleeding very little after taking I-Pill, Please help

My wife taken I-Pill and after that she is bleeding, Bleeding very little also after gape like in 6 day she had fill 4 times. Please help
Asked On : Mon, 5 Jul 2010
Answers:  1 Views:  468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
It is normal for the cycles to become irregular after taking the ipill. Dont worry about it, wait for a month and see if it becomes normal.
Kindly avoid using emergency contraceptive pills from next time
Have a healthy life
Answered: Wed, 7 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor